×

zbMATH — the first resource for mathematics

Minimal algebraic foliations in \(\mathbb{C}\mathbb{P}(n)\). (Minimaux des feuilletages algébriques de \(\mathbb{C}\mathbb{P}(n)\).) (French) Zbl 0803.32018
We prove that a minimal set of an algebraic foliation in \(\mathbb{C} \mathbb{P}(n)\) either is a Levi-flat hypersurface or has abelian linearizable holonomy.
Reviewer: D.Cerveau (Rennes)

MSC:
32S65 Singularities of holomorphic vector fields and foliations
34M99 Ordinary differential equations in the complex domain
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Ch. BONATTI, LANGEVIN, R. MOUSSU, Feuilletages de ℂℙ(n) : de l’holonomie hyperbolique pour LES minimaux exceptionnels, Publ. Math. I.H.E.S., n° 75 (1992), 123-134. · Zbl 0782.32023
[2] C. CAMACHO, A. LINSNETO, P. SAD, Minimal set of foliations on complex projective spaces, Publ. Math. I.H.E.S., 68 (1988), 187-203. · Zbl 0682.57012
[3] D. CERVEAU, R. MOUSSU, Groupes d’automorphismes de ℂ,0 et équations différentielles ydy +...= 0, Bull. S.M.F., 116 (1988), 459-488. · Zbl 0696.58011
[4] A. LINSNETO, Préprint, Impa Rio (1993).
[5] I. NAKAÏ, Separatix for conformal transformation groups of ℂ,0, Preprint Hokkaïdo (1992).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.